Asian Journal of Mathematics

Volume 13 (2009)

Number 2

The Iwasawa Invariants of the Plus/Minus Selmer Groups

Pages: 181 – 190

DOI: http://dx.doi.org/10.4310/AJM.2009.v13.n2.a2

Author

Byoung Du Kim

Abstract

We study the Iwasawa $\mu$- and $\lambda$-invariants of the non-primitive plus/minus Selmer groups of elliptic curves for supersingular primes. We prove that they are constant for a family of elliptic curves with the same residual representation if the $\mu$-invariant of any of them is 0. As an application we find a family of elliptic curves whose plus/minus Selmer groups have arbitrarily large $\lambda$-invariants.

Keywords

Elliptic curves; Iwasawa theory

2010 Mathematics Subject Classification

11G05

Full Text (PDF format)